# SDR ASOA201101644

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXIT & SERVICE DOOR EXIT LIGHTS BOTH INOP. WIRED PASSENGER DOOR EXIT LIGHT & SERVICE DOOR EXIT LIGHT IAW WD 33-51-00, CHECKS GOOD.  ( CLOSED)
